Hayfever & Other Allergies
JOHNSON & JOHNSON (McNEIL)
Symptomatic relief of allergic rhinitis.
Format and Ingredients
Pseudoephedrine Hydrochloride 60mg
12 years and over: 1 capsule as necessary up to 3 times a day. The elderly and under 12 years: not recommended.